Quantcast
Welcome, Guest. Please login or register.
July 26, 2016, 04:46:20 PM

Login with username, password and session length


Members
  • Total Members: 28846
  • Latest: Tikus
Stats
  • Total Posts: 696447
  • Total Topics: 55056
  • Online Today: 246
  • Online Ever: 689
  • (July 01, 2016, 05:09:12 AM)
Users Online
Users: 2
Guests: 210
Total: 212

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atazanavir + Norvir = higher sex drive?  (Read 1773 times)

0 Members and 1 Guest are viewing this topic.

Offline Rockin

  • Member
  • Posts: 507
Atazanavir + Norvir = higher sex drive?
« on: August 14, 2012, 09:38:40 AM »
Weird title I know but bear with me.

I started HAART August 2011. At first I wasn't using Norvir, just Atazanavir along with the other ones. In October my doctor asked me to include Norvir to get better results.

Ever since November my sex drive increased immensely...I would even dare to say too much. I felt this need to have sex at least once a week (and I'm single so it's not the easiest thing to do without a stable partner). It was actually quite overwhelming but I never associated this with the meds until now.

I just switched Atazanavir for Fozamprenavir 2-3 weeks ago because of jaundice and it just hit me last week that I feel much more mellow. I'm not even thinking about sex. I don't think it decreased that much, I just feel that now I'm more like I used to be. I feel more "normal" now.

I never read anything about this and I know it seems a little farfetched...but it can't be a coincidence, can it? Nothing in my life has changed lately to cause this effect.

Offline leatherman

  • Member
  • Posts: 7,014
  • Google and HIV meds are Your Friends
Re: Atazanavir + Norvir = higher sex drive?
« Reply #1 on: August 19, 2012, 07:50:59 PM »
were you just taking Reyataz for a while? HAART consists of a 3-pronged attack, so usually Reyataz is combined with norvir and truvada from the very beginning.

As to the sex drive issue, while reyataz doesn't list that as a side effect maybe it was a side effect of feeling better. ;) don't discount stress either. it's a huge factor on libido


oddly enough, just because I often point out to people that some doctors have a tendency to tell pozzies not to have sex because they have a prejudice against all that icky pozzie sex, in researching "reyataz sex drive", I saw that this Indian website, http://www.medindia.net/doctors/drug_information/atazanavir.htm, suggests "Avoid sexual contact during the treatment period." Of course, as a lifetime daily treatment, that means some Indian docs must think that icky reyataz-users shouldn't be having sex ever again.

As if I'd follow that treatment advice. 8) ROFL
leatherman (aka mIkIE)

All the stars are flashing high above the sea
and the party is on fire around you and me
We're gonna burn this disco down before the morning comes
- Pet Shop Boys

chart from 1992-2015
Isentress/Prezcobix

 


Terms of Membership for these forums
 

© 2016 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.